White areas on tongue and blister like sores on roof of mouth.

3 messages in this subject.

My friend is in the hospital after taking penicillin, which she is allergic to. Now she has blisters all in her mouth and on her body. What should they do for her?
Linda Pope 26 October 17
Yes. It sounds like the Penicillin is the cause. Unfortunately penicillin doesn't just target the bacteria causing your sore throat. It attacks all bacteria which includes the good stuff in your mouth. As a result, some of the bacteria in your mouth (which was good before) is now allowed to grow out of wack. This is what is causing the mouth ulcers. Just happened to me after a battle with strep throat and a dosage of penicillin. My doctor told me to buy Lactobasilus Aphadophilis tablets. Simply empty 3-4 caplets into 1-2 oz of milk and use as a mouthwash; swallowing the solution after. This will allow the good bacteria to come back and put the over grown bacteria back in check.

Hope this helps.
Mark Basili 29 July 10
White areas on tongue and blister like sores on roof of mouth.very painfull.anyone else???????
Since i had a throat infection since getting back from spain i have been suffering from the above symtoms. I was on a strong dose of Penicillin and im wondering if this could be the reason behind my mouth abrasions.
mike 12 September 03

To add a reply, type in your message, enter your name and then click on the button. Whoever it is that keeps on posting complete junk spam messages please don't, it spoils it for everyone else, and they will be deleted.

Your Name

White areas on tongue and blister like sores on roof of mouth.

3 messages in this subject.